BibTeX record journals/tocl/GottlobPW10

download as .bib file

@article{DBLP:journals/tocl/GottlobPW10,
  author    = {Georg Gottlob and
               Reinhard Pichler and
               Fang Wei},
  title     = {Monadic datalog over finite structures of bounded treewidth},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {12},
  number    = {1},
  pages     = {3:1--3:48},
  year      = {2010},
  url       = {https://doi.org/10.1145/1838552.1838555},
  doi       = {10.1145/1838552.1838555},
  timestamp = {Sun, 02 Jun 2019 21:05:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tocl/GottlobPW10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics